Articles | Volume 30, issue 6
https://doi.org/10.5194/angeo-30-1015-2012
https://doi.org/10.5194/angeo-30-1015-2012
29 Jun 2012
 | 29 Jun 2012

Topological skeleton of the 2-D slightly non-ideal MHD system close to X-type magnetic null points – an analysis of the general solution for the generic case

D. H. Nickeler, M. Karlický, and M. Bárta

Viewed

Total article views: 1,344 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
659 641 44 1,344 42 34
  • HTML: 659
  • PDF: 641
  • XML: 44
  • Total: 1,344
  • BibTeX: 42
  • EndNote: 34
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 01 Mar 2024